# SDR DL73K000752

- Difficulty date: April 18, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N318DL
- Make and model: Boeing 737232
- Aircraft serial: 23090
- Aircraft time: 45,876 hours, 37,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 49217
- Condition: Inoperative
- Location: Row 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT INOP AT SEAT ROW 6 DEF.  REPLACED BATTERY PACK POWER SUPPLY.
